The simultaneous stability of the characteristic exponents of mutually adjoint systems of linear differential equations
Differencialʹnye uravneniâ, Tome 6 (1970) no. 6, pp. 943-947
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_6_a0,
author = {B. F. Bylov},
title = {The simultaneous stability of the characteristic exponents of mutually adjoint systems of linear differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {943--947},
year = {1970},
volume = {6},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_6_a0/}
}
TY - JOUR AU - B. F. Bylov TI - The simultaneous stability of the characteristic exponents of mutually adjoint systems of linear differential equations JO - Differencialʹnye uravneniâ PY - 1970 SP - 943 EP - 947 VL - 6 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1970_6_6_a0/ LA - ru ID - DE_1970_6_6_a0 ER -
B. F. Bylov. The simultaneous stability of the characteristic exponents of mutually adjoint systems of linear differential equations. Differencialʹnye uravneniâ, Tome 6 (1970) no. 6, pp. 943-947. http://geodesic.mathdoc.fr/item/DE_1970_6_6_a0/